# SDR SWAA2013022813165

- Difficulty date: February 1, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 43,269 hours, 25,016 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN CRACKED IN SKIN, INBOARD OF STA 101.90 RIB, 9.75" TO 10.75" FROM T/E OF PANEL.  REMOVED AND REPLACED SKIN PER CCO.
